Translator Disclaimer
November 2017 Level lines of the Gaussian free field with general boundary data
Ellen Powell, Hao Wu
Ann. Inst. H. Poincaré Probab. Statist. 53(4): 2229-2259 (November 2017). DOI: 10.1214/16-AIHP789

Abstract

We study the level lines of a Gaussian free field in a planar domain with general boundary data $F$. We show that the level lines exist as continuous curves under the assumption that $F$ is regulated (i.e., admits finite left and right limits at every point), and satisfies certain inequalities. Moreover, these level lines are a.s. determined by the field. This allows us to define and study a generalization of the $\operatorname{SLE}_{4}(\underline{\rho})$ process, now with a continuum of force points. A crucial ingredient is a monotonicity property in terms of the boundary data which strengthens a result of Miller and Sheffield and is also of independent interest.

Nous étudions les lignes de niveau d’un champ libre Gaussien dans un domaine $D$ du plan, avec condition au bord générale donnée par une fonction $F$. Nous montrons que ces lignes existent comme courbes continues sous l’hypothèse que $F$ est une fonction réglée (i.e., $F$ admet une limite à droite et à gauche en tous points) et satisfait certaines inégalités. De plus, ces lignes de niveau sont presque sûrement determinées par le champ. Cela nous permet de définir et d’étudier une généralisation des courbes $\operatorname{SLE}_{4}(\underline{\rho})$ avec un continuum de points marqués. Un ingrédient essentiel de la preuve est une propriété de monotonicité en termes de la condition au bord, d’un intérêt indépendant, qui améliore un théorème de Miller et Sheffield.

Citation

Download Citation

Ellen Powell. Hao Wu. "Level lines of the Gaussian free field with general boundary data." Ann. Inst. H. Poincaré Probab. Statist. 53 (4) 2229 - 2259, November 2017. https://doi.org/10.1214/16-AIHP789

Information

Received: 29 September 2015; Revised: 22 August 2016; Accepted: 22 August 2016; Published: November 2017
First available in Project Euclid: 27 November 2017

zbMATH: 06847080
MathSciNet: MR3729653
Digital Object Identifier: 10.1214/16-AIHP789

Subjects:
Primary: 60D05, 60K35

Rights: Copyright © 2017 Institut Henri Poincaré

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.53 • No. 4 • November 2017
Back to Top